Vol. 27, No. 2, 1968

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
A linear transformation theorem for analytic Feynman integrals

James Donald Kuelbs

Vol. 27 (1968), No. 2, 339–352

The behavior of the analytic Feynman integral under translation has been studied in the recent work of R. H. Cameron and D. A. Storvick. The purpose of this paper is to continue the development of this transformation theory. In particular, the behavior of the analytic Feynman integral under certain linear transformations is determined and, using this linear transformation theory, a “generalized Schroedinger equation” is solved in terms of an analytic Feynman integral.

Mathematical Subject Classification
Primary: 28.46
Received: 27 November 1967
Published: 1 November 1968
James Donald Kuelbs